# SDR USAA990751

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .75 INCH CRACK AND 5 INCH CRACK IN SKIN AROUND PANEL 5724L.  INSTALLED DOUBLER PER TR 54-40-040.  (X)
